MAUDE Adverse Event Report: Salter Labs Parker Flex-Tip; Parker Trach Vac with Flex-Tip and PVC Cuff (H-PFTVVC), 8.0mm

Salter Labs Parker Flex-Tip; Parker Trach Vac with Flex-Tip and PVC Cuff (H-PFTVVC), 8.0mm
Model Number I-PFTVVCS-75-100 (H-PFTVVCS-75-100)
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury

Brand Name
Parker Flex-Tip
Common Device Name
Parker Trach Vac with Flex-Tip and PVC Cuff (H-PFTVVC), 8.0mm
Manufacturer (Section D)
Salter Labs
30 spur drive
el paso TX 79906
Manufacturer (Section G)
Well Lead Medical Co., Ltd.
c-4 jinhu industrial estate,
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key50600214
Report Number3004748541-2026-00152
Device Sequence Number10711581
Product Code BTR
UDI-Device Identifier10749065191755
UDI-Public(01)10749065191755
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberI-PFTVVCS-75-100 (H-PFTVVCS-75-100)
Device Catalogue NumberI-PFTVVCS-75-100 (H-PFTVVCS-75
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown